# SDR AALA20120801010

- Difficulty date: July 31, 2012
- Submitted: August 1, 2012
- Operation: Air carrier
- Aircraft: N974AN
- Make and model: Boeing 737823
- Aircraft serial: 30098
- Aircraft time: 33,595 hours, 13,998 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT RIGHT FORWARD INOPERATIVE.  REPLACED BATTERY PACK M1695 FOR EMERGENCY LIGHTS AT RIGHT FORWARD.  OPS CHECK NORMAL.
